# SDR CA080317009

- Difficulty date: March 2, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,683 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 04115261
- Condition: Cracked
- Location: Cockpit
- Part time: 11,625 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTED LT PILOTS RUDDER PEDAL WAS NOT IN IT`S CORRECT POSITION. THE RUDDER BAR WHICH IS A WELDMENT WAS FOUND TO BE CRACKED AT THE ATTACHMENT POST FOR THE LT RUDDER PEDAL.
